journal6 ›› 2008, Vol. 29 ›› Issue (2): 1-4.

• Mathematics •     Next Articles

Solvability of Singular Third-Order Three-Point Boundary Value Problems


  1. (Department of Applied Mathematics,Nanjing University of Finance and Economics,Nanjing 210003,China)
  • Online:2008-03-25 Published:2012-05-25
  • About author:YAO Qing-liu(1946-),male,was born in Shanghai City,professor of Department of Applied Mathematiocs,Nanjing University of Finance and Economics;research area is applied differential equations.
  • Supported by:

    National Natural Science Foundation of China (10571085)

Abstract: An existence theorem of solution is established for the nonlinear third-order three-point boundary value problem u(t)=f(t,u(t),u′(t),u″(t))a.e. t∈[0,1],u(0)=a,u′(η)=b,u″(1)=c, where 1/2≤η<1.In this problem,the nonlinear term  f(t,u,v,w) is a Carathodory function and the boundary condition is nonhomogeneous.Main results are expressed by integral form.

Key words: nonlinear ordinary differential equation, nonhomogeneous boundary value problem, singularity, existence

WeChat e-book chaoxing Mobile QQ